# SDR AALA202201035657

- Difficulty date: January 1, 2022
- Submitted: January 3, 2022
- Operation: Air carrier
- Aircraft: N822AN
- Make and model: Boeing 787-9
- Aircraft serial: 40642
- Aircraft time: 20,277 hours, 2,267 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: False Activation
- Location: Zone 200 - Fuse
- Stage of operation: CR
- How discovered: V
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: EICAS MESSAGE "SMOKE REST UPPER DR4" DISPLAYED ENROUTE. FLIGHT ATTENDANTS REPORT NO SMOKE IN BUNK AREA. MAINTENANCE FOUND NO SMOKE AND NO STATUS MESSAGE AND NO CORRELATED MAINTENANCE MESSAGE PER FIM 26-10-F4-24A-421A.
